COVARIANCE BETWEEN SUBSAMPLE MEAN AND VARIANCE AS RELATED TO STORAGE VARIABLES


BAYAZIT M., OBEYSEKERA J., YEVJEVICH V.

JOURNAL OF HYDROLOGY, vol.78, pp.137-150, 1985 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 78
  • Publication Date: 1985
  • Doi Number: 10.1016/0022-1694(85)90158-1
  • Journal Name: JOURNAL OF HYDROLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.137-150
  • Istanbul Technical University Affiliated: No